# SDR AALA202006129004

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8701
- Aircraft time: 3,274 hours, 957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EPSU (EMERGENCY POWER SUPPLY UNIT) 11WL BATTERY FAULT, WHILE PERFORMING EPSU TEST.  REMOVED AND REPLACED EPSU 11WL BATTERY PER AMM 33-51-38, OPERATIONAL CHECK GOOD.
